top of page
Alka-Seltzer Original

Alka-Seltzer Original

£4.50Price


Suitable for: Adults & Children age 16 years and over.
Active ingredients: Aspirin 324mg per tablet.

Alka-Seltzer Original tablets for fast and effective relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains.

Symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness.

Symptomatic relief of influenza, feverishness, feverish colds.

  • 20 Effervescent Tablets

    How to use

    Please read the enclosed leaflet carefully before using this product.

    Alka-Seltzer must always be dissolved in a glass of water prior to oral administration.

    Adults, elderly and children aged 16 years and over: 2 tablets in water. The dose may be repeated every 4 hours, as required, with a maximum of 4 dosages in 24 hours.

    These dosages should not be continued for more than three days without consulting a physician. The stated dose must not be exceeded.

    Do not give to children under 16 years, unless specifically indicated (e.g. for Kawasaki's disease).

    Do not take Alka Seltzer if you:
     

    • are allergic to aspirin, sodium hydrogen carbonate, citric acid or to any other ingredients.
    • are allergic to any other pain relieving or anti-inflammatory medicines (e.e NSAIDS or salicylates).
    • have, or have had, a stomach or duodenal ulcer.
    • have a disorder which causes excessive bleeding such as haemophilia.
    • are pregnant or breast feeding.
    • have severe heart, kidney or live problems.
    • have asthma that is worsened by aspirin or any other NSAID.


    •  

    Avoid if you are on a high dose of methotrexate, 15mg per week.


    Speak to your doctor before taking Alka Seltzer if you:
     

    • suffer from Asthma, nasal polyps, hayfever or allergies.
    • have low uric acid excretion, which is commonly associated with gout.
    • have a history of gastrointestinal disorders.
    • have kidney or liver problems.
    • have problems with your circulation.
    • are about to have surgery.
    • are elderly.



    •  

    Use in children:

    Aspirin has also been associated with increased risk of Reye's Syndrome when given to children with a fever. For this reason the use of aspirin is not recommended in children under 16 years of age.

    You should ask your doctor before taking aspirin if you are taking any other medicines including those for blood clots (thrombosis) such as warfarin or gout such as probenecid.

    If you are unsure please check with your doctor, always read the label.

  • Product Information Leaflet

What if you are not completely happy with your order?

If you want to cancel your order after your purchase we can offer a full refund (as long as your order hasn't shipped yet). If you have received your order we can offer a refund within 30 days as long as you have not opened it. You can visit our full returns policy here

Delivery Times

We offer different options to suit your budget:

  • Standard shipping - delivery in 2 to 5 business days

  • Premium Shipping - 1 to 2 business days

  • Free delivery to W4 (Chiswick) and NW4 (Hendon) postcodes

We care about the environment

Yes, we do. We try to reduce single-use plastics as much as possible when we ship your order. We will either use brown paper or a box to package your order. When we have to use bubble wrap in order to keep your items safe we make sure to reuse bubble wrap to reduce waste. We are always trying to reduce our waste and would love to hear your suggestions on how we could improve!

You might also like: